A 43-year-old female asked:
Disclaimer

i had a ct scan on thursday, i still feel sick from having to drink that stuff (barium?), how long will side effects last? nauseous, dizzy, etc?

1 doctor answer
Dr. Daniel Lebowitz
24 years experience Anti-Aging Medicine
It takes time: Oral contrast for ct can take a number of days to be eliminated from the system. You can help it pass more quickly by drinking lots of water. Hope you feel better soon.
Answered on Jul 20, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 50-year-old member asked:
Dr. Frederick Nahm
27 years experience Neurology
CT Scans: A ct scan is one kind of radiographic image that can look at your brain and other structures in the skull. Ct scans are often used to evaluate for ... Read More
A 19-year-old female asked:
Dr. William Gaya
29 years experience Neurology
Gastritis: Gastritis, refluí, ulcer, gallbladder problems are just few possibilities. I suggest evaluation with your physician to ensure adequate diagnosis and ... Read More
1
1 thank
A 28-year-old female asked:
Dr. Dariush Saghafi
33 years experience Neurology
Above numbers in ER?: ....Or are these the most recent numbers you've gotten on a home BP machine? Clearly, BP & HR are in urgent need of attention if they are accurate ... Read More
2
2 comments
2
2 thanks
A 37-year-old female asked:
Dr. Mark Loury
39 years experience ENT and Head and Neck Surgery
Certainly possible: Superior canal dehiscence syndrome is caused by absent bone over the superior canal. Symptoms are ear fullness, low freq conductive hearing loss, auto ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month